# SDR FDEA201311142839

- Difficulty date: November 14, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 68,059 hours, 24,436 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Socket
- Part number: 250650099400
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE ARMED LIGHT OVER L1 IS BURNED OUT.  RELEASED FOR SERVICE IAW MEL 25-66-05-A  ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS INOPERATIVE.  ENGAGEMENT OF SLIDE L1 HAS BEEN VISUALLY VERIFIED.  AC OK FOR SERVICE BSL R  BULBS CHECKED OK.  FOUND BULB SUPPORT SEPARATED FROM THE BASE.  BASE FOLD INSIDE THE PANEL, WILL NEED TO OPEN THE PANEL TO CHECK IF IT'S POSSIBLE TO REASSEMBLE.  HAVE TO CHECK IF THE UPDATED PART IS THE FULL ASSEMBLY.  R & R THE SOCKET IAW AMM 25-66-11-2 FOUND LIGHT WORKING INTERMITTENTLY, STILL NEEDS MORE TROUBLESHOOTING.  CLEANED GIRT BAR PROXIMITY SWITCHES, PERFORMED ADJ TEST IAW MM 25-66-11-2, OPERATIONS CHECKED OK.
